Alert archive / Indiana / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 49, NWS Chicago, IL
NWS Chicago, IL issued this severe thunderstorm warning at Aug 2, 2018, 5:32 PM CDT for Jasper County, Newton County, Indiana. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 2, 2018, 5:32 PM CDT (22:32 UTC)
- Expired
- Aug 2, 2018, 6:00 PM CDT
- In force
- 28 min
- Issued by
- NWS Chicago, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Jasper County, IN, Newton County, IN
The radar
The Chicago radar (KLOT), 110 km from the middle of the area, began a volume at 22:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 10.5 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 228 J/kg
- Mixed-layer CIN
- -180 J/kg
- Mixed-layer LCL
- 1549 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
382
WUUS53 KLOT 022232
SVRLOT
INC073-111-022300-
/O.NEW.KLOT.SV.W.0049.180802T2232Z-180802T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Chicago/Romeoville Il
532 PM CDT THU AUG 2 2018
The National Weather Service in Chicago has issued a
* Severe Thunderstorm Warning for...
Southeastern Newton County in northwestern Indiana...
Southwestern Jasper County in northwestern Indiana...
* Until 600 PM CDT
* At 531 PM CDT, a severe thunderstorm was located near Foresman,
moving east at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Rensselaer, Surrey, Brook, Collegeville and Mount Ayr.
Including the following interstate...
Indiana I-65 between mile markers 205 and 220.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4084 8710 4081 8710 4082 8740 4100 8740
4103 8715 4084 8705
TIME...MOT...LOC 2231Z 268DEG 11KT 4092 8731
HAIL...1.00IN
WIND...60MPH
$$
DONOFRIO2 follow-up statements
341
WWUS53 KLOT 022244
SVSLOT
Severe Weather Statement
National Weather Service Chicago/Romeoville Il
544 PM CDT THU AUG 2 2018
INC073-111-022300-
/O.CON.KLOT.SV.W.0049.000000T0000Z-180802T2300Z/
Newton IN-Jasper IN-
544 PM CDT THU AUG 2 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR SOUTHEASTERN NEWTON AND SOUTHWESTERN JASPER COUNTIES...
At 543 PM CDT, a severe thunderstorm was located near Foresman, or
southeast of Mount Ayr, moving east at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Rensselaer, Surrey, Brook, Collegeville and Mount Ayr.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
&&
LAT...LON 4082 8740 4100 8740 4103 8715 4082 8713
4081 8714
TIME...MOT...LOC 2243Z 268DEG 11KT 4092 8726
HAIL...1.00IN
WIND...60MPH
$$
DONOFRIO708
WWUS53 KLOT 022256
SVSLOT
Severe Weather Statement
National Weather Service Chicago/Romeoville Il
556 PM CDT THU AUG 2 2018
INC073-111-022305-
/O.EXP.KLOT.SV.W.0049.000000T0000Z-180802T2300Z/
Newton IN-Jasper IN-
556 PM CDT THU AUG 2 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN NEWTON AND
SOUTHWESTERN JASPER COUNTIES WILL EXPIRE AT 600 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire. However dime
to penny size hail is still possible with this thunderstorm.
Remember, a Severe Thunderstorm Warning still remains in effect for
southeastern Newton County.
LAT...LON 4082 8740 4100 8740 4103 8715 4082 8713
4081 8714
TIME...MOT...LOC 2255Z 268DEG 11KT 4092 8722
$$
DONOFRIOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 2:40 PM CDT, 2 hours 52 minutes earlier.
Area forecast discussion, Aug 2, 2:40 PM CDT, 2 hours 52 minutes before
Area Forecast Discussion...CORRECTED National Weather Service Chicago/Romeoville, IL 240 PM CDT Thu Aug 2 2018 .SHORT TERM... 200 PM CDT .This Afternoon and Tonight... Main concerns are with shower and thunderstorm chances with cold front moving through the area through early evening, and with fog potential mainly away from the core of the metro overnight. Weak surface low pressure was over southern Lake Michigan at mid- afternoon, with a cold front trailing roughly along a UGN-ARR-VYS line. GOES-16 visible imagery depicts some cumulus-congestus along the boundary, as well as along a pre-frontal convergence line closer to the I-57 corridor. Isolated showers/thunderstorms will be possible along these boundaries across the southeast half of the forecast area late this afternoon, with high-res guidance continuing to favor the pre-frontal convergence area east of I-57 for the greatest coverage. Scattered thunderstorms will likely linger into early evening over parts of northwest Indiana. Deep layer shear remains weak, less than 20 kts, though strongest cells may be capable of producing locally gusty winds and brief downpours. Weak surface high pressure spreads into the western Great Lakes region tonight behind the front. Forecast soundings indicate fairly dry mid/upper levels in the wake of the front and the short wave trough currently propagating across the region, though clearing skies and light winds in the vicinity of the surface ridge likely allow for some shallow patchy fog late tonight. Guidance depicts some 1-2 mile visibility, though there could be locally denser fog. Areas most likely to see more extensive visibility reductions will be cooler less urban areas away from the core of the Chicago metro. Ratzer && .LONG TERM... 238 PM CDT Friday through Thursday... Friday and Friday night: The slow-moving mid-level trough partially responsible for today's convection will be exiting to the east of the CWA Friday as a weak surface high pressure drifts across northern IL. Any fog that develops tonight should dissipate by mid morning, but may lift into a scattered cumulus deck before fully mixing out during the afternoon. With weak low-level flow, the Lake Michigan lake breeze should extend well inland by late afternoon. Saturday: The large-scale flow will transition to an amplifying ridge over the eastern CONUS with WSW flow across the remainder of the states. Guidance has trended toward weaker capping during the day Saturday, with the GFS and CMC initiating some afternoon convection for portions of the CWA. Given the lack of sufficient upper-level flow/forcing, will continue to maintain a dry forecast. However, enhanced convergence on the lake breeze boundary may provide enough forcing to trigger an isolated thunderstorm across NE Illinois during the mid to late afternoon. Sunday: The large-scale pattern will be fairly similar to Saturday, though with slightly higher low-level moisture and a pronounced SW gradient flow. Limited deep-layer forcing will again limit the potential of convective initiation during the afternoon. Will continue with a dry forecast, but an outside chance for a stray thunderstorm cannot be ruled out mid to late afternoon. Of additional note for the weekend, increasing 925 hPa temps and substantial sunshine combined with modest surface moisture will produce max temps in the low 90s and max heat index values in the mid 90s both days. Sunday night through Tuesday: Broad mid-level troughing over south- central Canada will strengthen while shifting to north of the eastern Great Lakes through Tuesday night. An associated surface trough/cold front stretching across IA and WI will slowly shift southward across the CWA late Sunday night into Tuesday morning. Multiple rounds of convection are expected along this front, with the main focus for the CWA late Monday afternoon into early Tuesday morning. Guidance continues to differ on the timing of frontal passage. Given the slow-moving nature of the front and broader structure of the mid-level trough, anticipating specific timing for convection is not possible at this point. However, depending in timing, severe convection will be possible across the area. The main focus for this would Monday afternoon and evening. Strong mid-level flow for early August will support deep-layer shear upwards of 40-50 kts while modest surface moisture should produce MLCAPE nearing 2000 j/kg Monday afternoon. Most guidance is advertising a long-lived MCS tracking across the region, but the location of this activity varies considerably. GEFS members range from Lake Superior to northern IL, with a favored path across central WI. Will continue to monitor this period over the coming days. Wednesday through Thursday: Generally weakly cyclonic upper-level flow will dominate this period ahead of a more potent trough shifting eastward into the Upper MS Valley on Thursday. This will bring a chance of showers and storms to the area Thursday night as an associated cold front crosses the CWA. Kluber && .AVIATION... For the 18Z TAFs... Main aviation concerns are with isolated/scattered thunderstorm development along a cold front this afternoon, primarily south and southeast of ORD. Winds expected to turn northeasterly by this evening behind the front, with some potential for patchy fog/MVFR or IFR cigs overnight. Surface cold front was analyzed roughly along a UGN-DKB-VYS line as of 17Z. Visible satellite imagery shows some enhanced cumulus development along the boundary, with SPC mesoanalysis depicting a gradual weakening of the cap over northeast IL. Expectation is that isolated/scattered thunderstorms will begin to develop along the boundary over the next 1-2 hours, with high-res guidance still indicating greatest coverage just southeast and south of the Chicago terminals. Some patchy MVFR cigs across northwest/north central IL (2500 ft at RFD currently), though expectation is that these will raise to VFR during the afternoon. Forecast soundings do suggest the potential for fog development tonight however, mainly away from the core of the Chicago metro terminals, with potential for IFR cigs as well. IFR/MVFR fog/cigs should improve fairly quickly Friday morning with dry profiles aloft. Southwest winds ahead of the cold front will turn northwest behind the front this afternoon, but are expected to shift northeast off the lake by early evening. Northeast winds will persist Friday, likely with a bit of an easterly lake enhancement by early afternoon. Ratzer && .MARINE... 238 PM CDT A low pressure trough over southern Lake Michigan late this afternoon will shift south of the lake this evening. N winds to 20 knots are expected across much of the lake behind the front tonight. High pressure shifting across the western Great Lakes on Friday will bring winds generally 10 knots or less for Friday. For the weekend into early Monday, Lake Michigan will remain between expansive high pressure over the eastern seaboard and an elongated trough over the northern and central Great Plains. South winds to 25 knots are expected throughout this period. The trough will then slowly shift south across Lake Michigan Monday into Tuesday morning, with NW winds to 20 knots behind the front. Kluber && .LOT WATCHES/WARNINGS/ADVISORIES... IL...None. IN...None. LM...None. && VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSCHICAGO WWW.TWITTER.COM/NWSCHICAGO WWW.YOUTUBE.COM/NWSCHICAGO
Hazardous weather outlook, Aug 2, 3:21 PM CDT, 2 hours 11 minutes before
Hazardous Weather Outlook National Weather Service Chicago/Romeoville IL 321 PM CDT Thu Aug 2 2018 ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019- 032030- Winnebago-Boone-McHenry-Lake IL-Ogle-Lee-DeKalb-Kane-DuPage-Cook- La Salle-Kendall-Grundy-Will-Kankakee-Livingston-Iroquois-Ford- Lake IN-Porter-Newton-Jasper-Benton- 321 PM CDT Thu Aug 2 2018 /421 PM EDT Thu Aug 2 2018/ This Hazardous Weather Outlook is for portions of North Central Illinois...Northeast Illinois and Northwest Indiana. .DAY ONE...Tonight. Weather hazards expected... Elevated Thunderstorm Risk early this evening. Elevated Fog Risk. DISCUSSION... Isolated to scattered thunderstorms along a cold front across southeast portions of the forecast area early this evening will move southeast of the area by late evening. Fog is expected to develop across much of the area overnight tonight. The fog may be locally dense at times late tonight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Friday morning... Limited Fog Risk. Saturday... Limited Excessive Heat Risk. Sunday and Monday... Limited Thunderstorm Risk. Limited Excessive Heat Risk. Tuesday... Limited Thunderstorm Risk. DISCUSSION: Hot and humid conditions are expected Saturday and Sunday, with maximum heat index values into the mid to possibly upper 90s each day. Thunderstorms are probable at times late Sunday through Tuesday, with some risk for strong to severe thunderstorms Monday afternoon and evening. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be necessary through tonight. GENERAL STORM MOTION OF THE DAY: Moving toward the east-northeast at 20 mph. LMZ740>745-032030- Winthrop Harbor to Wilmette Harbor- Wilmette Harbor to Northerly Island- Northerly Island to Calumet Harbor-Calumet Harbor to Gary- Gary to Burns Harbor-Burns Harbor to Michigan City- 321 PM CDT Thu Aug 2 2018 This Hazardous Weather Outlook is for portions of the Illinois nearshore waters of Lake Michigan and the Indiana nearshore waters of Lake Michigan. .DAY ONE...Tonight. Weather hazards expected... Elevated Thunderstorm Risk south early this evening. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Sunday through Tuesday... Limited Thunderstorm Risk. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-032030- Lake Michigan from Michigan City IN to St. Joseph MI 5 NM offshore to Mid Lake- Lake Michigan from Seul Choix Point to Rock Island Passage 5 NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and north of a line from Charlevoix MI to South Fox Island 5 NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5 NM offshore to Mid Lake- Lake Michigan from Point Betsie to Manistee MI 5 NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI- Lake Michigan from Sturgeon Bay to Two Rivers WI 5 NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5 NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5 NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5 NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5 NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5 NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5 NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor IL to Michigan City IN 5 NM offshore to Mid Lake- Lake Michigan Holland to Whitehall MI 5 nm off shore to mid- line of lake- Lake Michigan from Whitehall to Pentwater MI 5 NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5 NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5 NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5 NM offshore to Mid Lake- Lake Michigan from St. Joseph to South Haven MI 5 NM offshore to Mid Lake- 321 PM CDT Thu Aug 2 2018 This Hazardous Weather Outlook is for portions of the open waters of Lake Michigan. .DAY ONE...Tonight. Weather hazards expected... Elevated Thunderstorm Risk south early this evening. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Saturday through Wednesday... Limited Thunderstorm Risk. Kluber Visit us at http://weather.gov/chicago Follow us on Facebook, Twitter, and Youtube at: www.facebook.com/nwschicago www.twitter.com/nwschicago www.youtube.com/nwschicago
In the hours before
Special weather statement, Aug 2, 3:24 PM CDT, 2 hours 8 minutes before
Special Weather Statement National Weather Service Chicago/Romeoville Il 324 PM CDT THU AUG 2 2018 ILZ023-033-INZ010-022045- Kankakee IL-Iroquois IL-Newton IN- 324 PM CDT THU AUG 2 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KANKAKEE... NORTHEASTERN IROQUOIS AND WEST CENTRAL NEWTON COUNTIES UNTIL 345 PM CDT... At 324 PM CDT, Doppler radar was tracking a strong thunderstorm near St. Anne, or 10 miles southeast of Kankakee, moving northeast at 30 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Kankakee, Momence, St. Anne, Chebanse, Aroma Park, Hopkins Park, Sun River Terrace, Martinton, Beaverville and Papineau. Including the following interstate... I-57 between mile markers 301 and 306, and between mile markers 308 and 310. This includes... Kankakee County Fairgrounds and Speedway. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 4084 8780 4103 8794 4122 8763 4094 8746 TIME...MOT...LOC 2024Z 238DEG 26KT 4098 8778 DONOFRIO
Special weather statement, Aug 2, 3:50 PM CDT, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Chicago/Romeoville Il
350 PM CDT THU AUG 2 2018
ILZ023-INZ001-010-011-022115-
Kankakee IL-Newton IN-Jasper IN-Lake IN-
350 PM CDT THU AUG 2 2018
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL KANKAKEE...NORTHERN
NEWTON...SOUTHERN LAKE AND NORTHWESTERN JASPER COUNTIES UNTIL 415 PM
CDT...
At 350 PM CDT, Doppler radar was tracking a strong thunderstorm near
Conrad, moving northeast at 35 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
De Motte, Fair Oaks, Thayer, Conrad, Sumava Resorts, Roselawn, Forest
City, Enos, Lake Village, Pembroke, Hopkins Park and Schneider.
Including the following interstate...
Indiana I-65 between mile markers 221 and 242.
This includes... US 41 Dragway.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4095 8753 4101 8753 4101 8757 4112 8765
4133 8729 4105 8712
TIME...MOT...LOC 2050Z 241DEG 29KT 4108 8750
DONOFRIOSpecial weather statement, Aug 2, 4:13 PM CDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Chicago/Romeoville Il
413 PM CDT THU AUG 2 2018
INZ001-002-010-011-022200-
Porter IN-Newton IN-Jasper IN-Lake IN-
413 PM CDT THU AUG 2 2018
...SIGNIFICANT WEATHER ADVISORY FOR NEWTON...SOUTHERN PORTER...
SOUTHEASTERN LAKE AND JASPER COUNTIES UNTIL 500 PM CDT...
At 413 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Forest City to Beaver City. Movement was
east at 30 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Rensselaer, De Motte, Hebron, Morocco, Thayer, Roselawn, Gifford,
Enos, Pembroke, Fair Oaks, Dunns Bridge, Conrad, Boone Grove, Sumava
Resorts, Beaver City, Malden, Forest City, Surrey, Lake Village and
Kouts.
Including the following interstate...
Indiana I-65 between mile markers 212 and 245.
This includes... US 41 Dragway.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4093 8708 4084 8752 4105 8753 4136 8733
4145 8693 4116 8693
TIME...MOT...LOC 2113Z 253DEG 25KT 4126 8726 4093 8741
DONOFRIOSpecial weather statement, Aug 2, 4:59 PM CDT, 33 minutes before
Special Weather Statement
National Weather Service Chicago/Romeoville Il
459 PM CDT THU AUG 2 2018
ILZ033-INZ010-011-022230-
Iroquois IL-Newton IN-Jasper IN-
459 PM CDT THU AUG 2 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN IROQUOIS...CENTRAL
NEWTON AND NORTHERN JASPER COUNTIES UNTIL 530 PM CDT...
At 457 PM CDT, Doppler radar was tracking an areas of strong
thunderstorms near Morocco, moving northeast at 20 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this area of storms.
Locations impacted include...
Rensselaer, De Motte, Morocco, Roselawn, Gifford, Enos, Beaver City,
Pembroke, Fair Oaks, Moody, Pleasant Ridge, Surrey, Brook,
Collegeville, Donovan, Iroquois and Mount Ayr.
Including the following interstate...
Indiana I-65 between mile markers 211 and 231.
This includes... US 41 Dragway.
LAT...LON 4079 8759 4088 8762 4097 8760 4101 8754
4101 8753 4102 8752 4113 8738 4120 8716
4096 8693
TIME...MOT...LOC 2157Z 236DEG 19KT 4095 8740
DONOFRIOThe office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 3:50 PM CDT | Special Weather Statement | LOT | Newton | 25 min |
| Aug 2, 4:13 PM CDT | Special Weather Statement | LOT | Jasper, Newton | 47 min |
| Aug 2, 4:59 PM CDT | Special Weather Statement | LOT | Jasper, Newton | 31 min |
| Aug 2, 5:54 PM CDT | Severe Thunderstorm Warning | LOT | Benton, Newton | 36 min |
| Aug 2, 5:59 PM CDT | Special Weather Statement | LOT | Jasper, Newton | 46 min |
| Aug 2, 6:43 PM CDT | Special Weather Statement | LOT | Newton | 47 min |
| Aug 2, 6:58 PM CDT | Severe Thunderstorm Warning | LOT | Benton | 47 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.